# SDR DXTA2014040705720

- Difficulty date: March 29, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N707QS
- Make and model: Gulstm 200
- Aircraft serial: 066
- Aircraft time: 8,187 hours, 4,933 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING,  THE BRAKES WERE SPONGY WITH THE PEDALS TO THE FLOOR.  PERFORMED BLEEDING OF THE BRAKE SYSTEM IAW MM 32-40-20. BRAKE SYSTEM OPS & LEAK CHECKED GOOD.
